Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Gone vegan, stopped masturbation, now have urine that smells like sperm, has cloudy things, had taken guardsil shot weeks ago. Suggestion?

Umm hi well 1 week ago I got this weird thing on my computer screen and it said go vegan so i tried it said masterbation was bad for you morally etc so I stopped for a week and now every time I pee it smells like sperm and it has tiny cloud like things in it and 1 more thing about 2 to 4 weeks ago I my guardasil shot my first one so yeah if that would help you help me everybody wins
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query.
You have infection of genital tract.
You drink lot of water.
Take a mild alkaliser with antibiotics.
Clean the genitals.
Control of masturbation is a good idea.
Gurdasil shot has no impact on it.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor